# SDR ASAA0280051

- Difficulty date: February 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 59192189
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND LEFT OUTBOARD FLAP INBOARD HINGE BEARING RETAINER HOLES AND SCREWS CORRODED.  REPAIRED BEARING RETAINER HOLES PER EA 5750-01625, AND REPLACE FASTENERS PER SRM 51-30.  (M)
